Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
chickcorea

creatine and accutane

yes, i'm aware that the combination of these two drugs can be quite taxing on the liver, but have anyone's bloodtests shown elevated liver/hepatic functions due to this combo? while creatine is actually beneficial in the reduction of total cholesterol, it's relation to the liver must give one pause...

would it even be possible for creatine to screw your bloodtests?

Share this post


Link to post
Share on other sites

Your body creates natural creatine anyway. You shouldn't even be using creatine if you're under 25-30 years old, because it makes your body produce less of it naturally and that's not good.

Plus, excess in creatine has lead to some cancers, i read an article on bodybuilding.com about it. Although it does aid in muscular development, you shouldn't be exercising while taking accutane to prevent the risk of injuries.

Don't take creatine. Yes, it can screw your blood tests as well. It has to be processed by the liver, and it goes through rather slowly. Those little pills you take with creatine contain tens of times more creatine than your body produces, loading your liver a ton.

Share this post


Link to post
Share on other sites

and many people are (in relative terms) "creatine deficient". as i am a vegetarian (that indulges in the occasional salmon), and because some creatine comes from other sources independent of your own body, namely red meats, i have less of it. there is no definitive rule that states "absolutely no exercising on accutane". i'm training for track, and am training rather mildly at that. fish oil, lots of water, conscientious routines, etc. i'm just seeking an actual experience that creatine has screwed up bloodtests.

Share this post


Link to post
Share on other sites

If you're training mildly, such as running or track & field. Creatine won't aid your performance that much. Stop being a bitch and eat meat.

Share this post


Link to post
Share on other sites

He's taking medication for acne because he has a problem. It causes physical pain and it's physically deforming, in some people. So, stop being a bitch and eat your meat.

Share this post


Link to post
Share on other sites

He's taking medication for acne because he has a problem. It causes physical pain and it's physically deforming, in some people. So, stop being a bitch and eat your meat.

that would actually be pretty funny in that it makes absolutely no fucking sense (and consequently boasts how stupid you are). but since it's directed at me...

meh, i really don't care. you're just a clit-swiggler. that will be the last reply for anything regarding you.

Share this post


Link to post
Share on other sites

You should probably avoid creatine while on Accutane.

There is no need to avoid exercise while on Accutane though. I lifted weights throughout my course and didn't experience any adverse effects. I also managed to gain 25lbs over 5month (without creatine mind you).

If you're diet and training aren't on point creatine will not help, so work on that first. Creatine is far from necessary and I wouldn't risk it while you're taking Tane.

Share this post


Link to post
Share on other sites

my diet and training (etc) are on point, and that's exactly why i'm considering creatine merely as a supplement, not a replacement for any of the dietary/exercise necessities. for what reasons should one avoid creatine while on accutane, besides the obvious liver possibilites?

Share this post


Link to post
Share on other sites

dont mean to add the fuss if i am, but im working out, trying to put on weight, mainly for hockey. i eat a shit load, supposed to anyways, like 6 meals a day, drink protein shakes as well. I aslo take xpand, from dymatize. it has a smaller amount of creatine in it, which is why i like it than pure monohydrate, but its mainly a nitric oxide reactor.

Share this post


Link to post
Share on other sites

too much on your liver can kill you dumbfuck...don't take it...shit....

fucking christ, are you in league with this ac3 character? if so:

stfu.

and renny, although "putting on weight" is not the critical issue at hand for me, i would like to enhance my performance for track, fearing tane has already hindered me a little. of course some extra weight would be nice. i considered the NO products as well as the CEE creatine. just ended up with mono.

any more replies that aren't completely unsubstantiated bitch posts would be welcomed.

Share this post


Link to post
Share on other sites

omg dude just trying to help...

why do you wanna be better at something not naturally...? Train harder, run harder...

I run cross country and track also, but don't take anything to help me

Share this post


Link to post
Share on other sites

Hi,

I took creatine right throughout my tane course with no bad blood tests. Drink plenty of water, avoid alcohol and ensure proper diet. No reason while you can't train whilst on tane, some people take longer to recover and some have joint discomfort. Natural is always best but many top athletes take far more damaging supplements than creatine.

Happy training

Share this post


Link to post
Share on other sites

omg dude just trying to help...

why do you wanna be better at something not naturally...? Train harder, run harder...

I run cross country and track also, but don't take anything to help me

because all it comes down to is who crosses that line first. creatine can only help (in so far as performance is concerned). but since i'm concerned about blood tests/liver, that's the type of posts i'm looking for.

thanks simmo.

Share this post


Link to post
Share on other sites

If you're running long distance, creatine will not help you out. And you will lose any performance increase once you stop taking it.

My derm explicitly told me to avoid creatine, as well as protein and weightlifting. I ignored her advice on the weights but avoided creatine and protein. It wasn't really a problem since I haven't ever and don't intend to take creatine.

An for the record, those NO products are a waste of money. Quite possibly one of the worst supplements on the market.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×